EconPapers    
Economics at your fingertips  
 

Partially linear transformation models with varying coefficients for multivariate failure time data

Zhiping Qiu and Yong Zhou

Journal of Multivariate Analysis, 2015, vol. 142, issue C, 144-166

Abstract: This paper studies the estimation and inference of varying coefficients and parameters in the partially linear transformation models for multivariate failure time data. A profile martingale-based estimating method that includes global and local estimating equations is proposed. Asymptotic properties of the estimators are established. Some numerical simulations are given to show the performance of the estimation method in finite-sample situation. In order to reduce the computational burden, a simple and useful one-step estimator method is used. We further suggest a delete-a-group jackknife method to estimate asymptotic variance of estimators. A real data set from the Busselton Population Health Surveys is analyzed to illustrate the proposed methods.

Keywords: Transformation model; Multivariate failure time; Estimating equations; Local polynomials; Varying-coefficients; Delete-a-group jackknife (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X1500192X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:142:y:2015:i:c:p:144-166

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.jmva.2015.08.008

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:142:y:2015:i:c:p:144-166